# SDR DHL2004803540

- Difficulty date: April 22, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER PLATING CORROSION DAMAGE TO RT INNER WING CENTER L/E SLOT UPPER SIDE AROUND STA XFS 422.750 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11.  TRIMMED OUT DAMAGED SECTION IAW ED EDV43-8 DWG V43-R08.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 6-10-01.001.  FABRICATED FILLER (7075-T6 0.063) AND DOUBLER (7075-T6 0.071) IAW ED EDV43-8, DWG V43-R08.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF FILLER AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER, DOUBLER AND NEW FASTENERS.
